# SDR ASAA2014122010025

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,898 hours, 8,971 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 77-10852, EGT SIGNAL IS OUT OF RANGE ON NR 2 ENGINE.  ACFT GROUNDED.  NR 2 ENGINE EEC BITE IAW T/C 78273000 SHOWED NO FAULTS. ACCOMPLISHED T/S FOR FAULT 77-10852 IAW FIM 77-21, TASK 802. INPUT MONITORING SHOWED T495 PROBE TEMPS, S1/S4 & S2/S3, WITHIN LIMITS BUT T495 S2 TEMP WAS SLIGHTLY ELEVATED. PERFORMED NR 2 ENGINE EGT CONNECTOR CLEANING IAW MM 77-21-00-140-801- ALL TABLE 2 CONNECTORS CLEANED.  PERFORMED EEC TEST IAW MM 73-21-00-700-804-F00 - ALL TESTS PASS. NR 2 ENGINE T495 PROBE READINGS WITHIN LIMITS IAW MM 77-21-00-140-801 AND FIM 77-21, TASK 802.
